RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 477, Pages 129–135 (Mi znsl6741)  

On spectral asymptotics of the Sturm–Liouville problem with self-conformal singular weight with strong bounded distortion property

U. R. Freiberga, N. V. Rastegaevb

a Institut für Stochastik und Anwendungen, Universität Stuttgart, Pfaffenwaldring 57, D-70569 Stuttgart, Germany
b Chebyshev Laboratory, St. Petersburg State University, 14th Line 29b, 199178 St. Petersburg, Russia

Abstract: Spectral asymptotics of the Neumann problem for the Sturm–Liouville equation with a singular self-conformal weight measure is considered under the assumption of a stronger version of the bounded distortion property for the conformal iterated function system corresponding to the weight measure. The power exponent of the main term of the eigenvalue counting function asymptotics is obtained. This generalizes the result obtained by T. Fujita (Taniguchi Symp. PMMP Katata, 1985) in the case of self-similar (self-affine) measure.

Key words and phrases: spectral asymptotics, self-conformal measures.

Funding Agency Grant Number
Russian Science Foundation 14-21-00035
Research is supported by the Russian Science Foundation grant No. 14-21-00035.


Full text: PDF file (137 kB)
References: PDF file   HTML file
Received: 21.09.2018
Language:

Citation: U. R. Freiberg, N. V. Rastegaev, “On spectral asymptotics of the Sturm–Liouville problem with self-conformal singular weight with strong bounded distortion property”, Boundary-value problems of mathematical physics and related problems of function theory. Part 47, Zap. Nauchn. Sem. POMI, 477, POMI, St. Petersburg, 2018, 129–135

Citation in format AMSBIB
\Bibitem{FreRas18}
\by U.~R.~Freiberg, N.~V.~Rastegaev
\paper On spectral asymptotics of the Sturm--Liouville problem with self-conformal singular weight with strong bounded distortion property
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~47
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 477
\pages 129--135
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6741}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6741
  • http://mi.mathnet.ru/eng/znsl/v477/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:44
    Full text:10
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020